Please use this identifier to cite or link to this item:
Title: Restrictions for different functional forms of the matching function
Author: Ribó, Ausias
Vilalta-Bufí, Montserrat
Keywords: Estadística matemàtica
Mercat de treball
Estimació d'un paràmetre
Models economètrics
Mathematical statistics
Labor market
Parameter estimation
Econometric models
Issue Date: Mar-2020
Publisher: Springer Nature
Abstract: We provide bounds on the parameters of matching functions such that the job-finding rate and the vacancy-filling rate are below 1. We do that in the context of the canonical search and matching model with a Pissarides-type free-entry condition. We find that the restrictions for a Cobb-Douglas matching function with increasing returns to scale are rather restrictive, involving an upper bound to future expected profits and the number of job searchers. In contrast, for functional forms with constant returns to scale (Cobb-Douglas, CES) the restrictions involve only parameters or an upper bound to the future expected profits. The paper also investigates when a job-finding rate (vacancy filling rate) below one can restrict the vacancy filling rate (job-finding rate) to be below and strictly bounded away from one. We provide the bounds implied by these 'interior equilibria.'
Note: Reproducció del document publicat a:
It is part of: SERIEs. Journal of the Spanish Economic Association, 2020, vol. 11, num. 1, p. 105-113
Related resource:
ISSN: 1869-4187
Appears in Collections:Articles publicats en revistes (Economia)

Files in This Item:
File Description SizeFormat 
697025.pdf283.38 kBAdobe PDFView/Open

This item is licensed under a Creative Commons License Creative Commons